Could a numbness in the tip of tongue be caused by caffeine overdose or from anxiety?

Other factors . Caffeine an increase your anxiety and this may be a reason for numbness in the tip of your tongue. So you definitely want to cut down on the coffee and seek help for anxiety. The artificial sweeteners in coffee can also cause numbness. So can vitamin deficiencies, especially b12. Trauma and piercings can also cause this.
Yes. Anxiety and hyperventilation can lead to numbness of lips and tip of tongue. Caffeine is a stimulant that can exacerbate anxiety! see your therapist and cut back on caffeine.

Related Questions

Does caffeine overdose really cause exactly the anxiety? Or it only has the same symptoms, not the real anxiety disorder..

Perhaps. Too much caffiene can mimic anxiety. Watch caffiene intake and do not overdo it. Read more...
Symptoms. Too much caffeine just causes the symptoms of anxiety but does not cause tge disorder. Symptoms should resolve once the caffeine wears off. Read more...
If Anxiety D/O. If i'm dealing with a patient who genuinely has an anxiety disorder such as panic or generalized anxiety disorder, i suggest limiting or eliminating caffeine because it can exacerbate his/her existing symptoms. These people's nervous systems are more primed for anxiety in response to such substances than others are. Caffeine "overdose" can cause temporary anxiety symptoms, not a chronic disorder. Read more...

Caffeine overdose cause constant lightheaded all times? I drank 3-5 cup greentea/day and now I get lightheaded almost 3 month. How to treat? Anxiety?

Hmmmm . . . . There's a small amount of caffeine in green tea, but i'd wonder about possible other causes for feeling constantly lightheaded.For 3 months. Please see your physician about this problem. S/he can examine you and do any diagnostic labs or tests that might help explain your symptoms. Good luck. Read more...
Probably not the tea. Three to five cups of green tea contains less caffeine than a single cup of drip coffee. It is unlikely that you are overdosing on caffeine with this much green tea, and it is unlikely that green tea is the cause of your constant lightheadedness. Please tell your primary doctor about these symptoms. Read more...